Thread: Bad Reaction?
09-13-2004, 04:53 PM #1New Member
- Join Date
- Sep 2004
I was looking for a bit of advice. I am taking my first cycle with the following dosages. 0.75ml Deca and 0.75ml Test twice a week, I was told to draw both the steriods into the same syringe and inject half into each delt / leg / butt.
After each injection i am getting a huge bump on the injected spot, the area goes hard and red and becomes very itchy for the next few days. I then have to inject into another location and wait a week for the bump to go down. Now i am pretty clinical about the whole procedure and make sure i wipe the area with alcohol etc so i am positive its not that. My temperature hasnt risen so the area cannot be infected. Is it possible to be alergic to the juice or is this a normal thing? I am on week 4 and have only seen a 3 kg increase in wieght and hardly any strength increase. Could these steriods be fake and screwing with my body??
Thanks for the help.
09-13-2004, 05:04 PM #2
You should do some research before you stick anything into your body!!
It doesn't sound like you have.............
How old are you?
What gear / brand / concentration?
Do you have any PCT planned?
09-13-2004, 05:10 PM #3
What kind of needle are you using and how long is it. For the but it should be between 21g and 23g and 1.5". You should be interting it all the way then aspirating before you inject. Also there is no problem with injecting 1.5ml in one go into the same spot. Also look at http://www.spotinjections.com/index3.htm
09-13-2004, 06:03 PM #4
the redness and swelling is normal and it does usually itch for about a week till it goes down nothing out of whack there. After awhile of injecting you kinda get used to it and it wont bother you anymore in fact i dont even get swell bumps anymore really.
If you are injecting twice a week then just inject into two spots a week so you can rotate to new ones each week.
At week four its normal to see little weight increase it actually is gonna take a few more weeks before you really feel it so it may be too early to know if your gear is fake.
As a personal suggestion change your dose to two 1ml injections of test and just one 1ml injection of deca forget all this .75 stuff.
Wait awhile longer and good luck.
09-14-2004, 04:55 PM #5New Member
- Join Date
- Sep 2004
To answer previous questions. I am 28 and the gear is made by Genesis Labs (both the Decan and Test).
I suppose my body is not used to the injections as the itchness and swelling doesnt seem to bother me that much anymore. The lump is rather huge on both arms or whatever location i inject in and is pretty obvious!
Thanks for your all answers. I assume all of you get the same reaction .. or i am hoping you do
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)